# SDR VNAA202203269920

- Difficulty date: March 26, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Incorrect
- Component: Seat Track Supp, Bombdr
- Component part number: SH67036231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH SIDE SEAT TRACKS, 2 HOLES WERE MISDRILLED AT FS 752.00 AND FS 761.00.
